Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac withdrawal--for laura

Posted by Laura on May 3, 1999, at 19:58:20

In reply to prozac withdrawal--for laura, posted by ruth on May 3, 1999, at 7:46:50

> Laura,
> I took prozac for 3 years and found that when I went
> off of it, it took about a month and a half or so for
> my sex drive and response to return to normal. That's
> one of the things I don't like about that particular
> ssri--it takes a long time to get out of your system.
> Don't worry though, everything will return to normal,
> since you've been off for 6 weeks now, it should be
> pretty soon :-)

Thanks Ruth! Did you suffer any side effects while you were on it? I'm mainly concerned with the weight gain. I'm on weight watchers and am losing about 1 pound per week with great effort. Weight has never just fallen off me, but it used to be easier to lose.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laura thread:5527